Topological and discrete social choice: In a search of a theory

Autor(en): Baryshnikov, YM
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1997
Herausgeber: SPRINGER VERLAG
Journal: SOCIAL CHOICE AND WELFARE
Volumen: 14
Ausgabe: 2
Startseite: 199
Seitenende: 209
Zusammenfassung: 
In this note we discuss a possibility of introducing topological methods in the combinatorial paradigm of the social choice theory.
ISSN: 01761714
DOI: 10.1007/s003550050060

Show full item record

Google ScholarTM

Check

Altmetric